Peng CHENG


Hide Association Rules with Fewer Side Effects
Peng CHENG Ivan LEE Jeng-Shyang PAN Chun-Wei LIN John F. RODDICK 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/10/01
Vol. E98-D  No. 10  pp. 1788-1798
Type of Manuscript:  PAPER
Category: Artificial Intelligence, Data Mining
Keyword: 
Association rule hidingside effectsborder rules
 Summary | Full Text:PDF(461KB)

Manage the Tradeoff in Data Sanitization
Peng CHENG Chun-Wei LIN Jeng-Shyang PAN Ivan LEE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/10/01
Vol. E98-D  No. 10  pp. 1856-1860
Type of Manuscript:  LETTER
Category: Artificial Intelligence, Data Mining
Keyword: 
data sanitizationprivacyfrequent itemset miningevolutionary multi-objective optimizationside effects
 Summary | Full Text:PDF(335.2KB)

Low-Complexity ICI Cancellation Based on BEM for OFDM Systems over Doubly Selective Channels
Suyue LI Jian XIONG Peng CHENG Lin GUI Youyun XU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2013/06/01
Vol. E96-B  No. 6  pp. 1588-1596
Type of Manuscript:  PAPER
Category: Terrestrial Wireless Communication/Broadcasting Technologies
Keyword: 
arbitrary BEMdoubly selective channelslow-complexity ICI cancellation
 Summary | Full Text:PDF(1.6MB)

Sequence Selection for Selected Mapping in OFDM
Yue XIAO Qihui LIANG Peng CHENG Lilin DAN Shaoqian LI 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2011/05/01
Vol. E94-B  No. 5  pp. 1495-1497
Type of Manuscript:  LETTER
Category: Wireless Communication Technologies
Keyword: 
OFDMSLMPAPR
 Summary | Full Text:PDF(207.6KB)

Improved IFDMA Transmission Structure on SISO and MISO Channels
Yue XIAO Peng CHENG Xu HE Shaoqian LI 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2010/08/01
Vol. E93-B  No. 8  pp. 2203-2206
Type of Manuscript:  LETTER
Category: Wireless Communication Technologies
Keyword: 
IFDMApre-transformationCDD
 Summary | Full Text:PDF(149.3KB)

Formulas for Counting the Numbers of Connected Spanning Subgraphs with at Most n+1 Edges in a Complete Graph Kn
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/09/01
Vol. E91-A  No. 9  pp. 2314-2321
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
complete graphconnected spanning subgraphlog concave sequencenetwork reliability polynomial
 Summary | Full Text:PDF(336.9KB)

Inequalities on the Number of Connected Spanning Subgraphs in a Multigraph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2008/02/01
Vol. E91-D  No. 2  pp. 178-186
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: Graphs and Networks
Keyword: 
multigraphthe number of connected spanning subgraphsnetwork reliability polynomialinequality
 Summary | Full Text:PDF(302.9KB)

Properties on the Average Number of Spanning Trees in Connected Spanning Subgraphs for an Undirected Graph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5  pp. 1027-1033
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
spanning treesthe number of connected spanning subgraphsthe average number of spanning trees in connected spanning subgraphsall-terminal network reliability polynomial
 Summary | Full Text:PDF(243.5KB)

On the Edge Importance Using Its Traffic Based on a Distribution Function along Shortest Paths in a Network
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/03/25
Vol. E78-A  No. 3  pp. 440-443
Type of Manuscript:  LETTER
Category: Graphs, Networks and Matroids
Keyword: 
graph theoryshortest pathedge importance with respect to trafficdistribution functionpolynomial time algorithm
 Summary | Full Text:PDF(290.9KB)

Computing the Expected Maximum Number of Vertex-Disjoint s-t Paths in a Probabilistic Basically Series-Parallel Digraph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/12/25
Vol. E76-A  No. 12  pp. 2089-2094
Type of Manuscript:  PAPER
Category: Graphs, Networks and Matroids
Keyword: 
probabilistic graphexpected maximum number of vertex-disjoint s-t pathsseries-parallel undirected graphbasically series-parallel directed graphpolynomial time algorithm
 Summary | Full Text:PDF(465.6KB)